# SDR AALA201810249014

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 54,077 hours, 25,720 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 3945128215
- Part serial: VB014835
- Condition: Faulted
- Location: Elac
- Part time: 38,148 hours, 16,826 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AN EMERGENCY WAS DECLARED. ECAM FOR A  FLIGHT CONTROL ELAC 2 PITCH FAULT.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED TSM 27-90-00-810-803-A.  REPLACED ELAC IAW AMM 27-93-34. OPS CHECKED GOOD.  ACCOMPLISHED SUCCESSFUL LAND CAT 3 CAPABILITY TEST IAW JOB CARD 26T00022001.
